# SDR VTZA98020

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: S2700003
- Condition: Failed
- Location: Pedestal
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6563 - IAD-RDU - DURING TAKEOFF, EXPERIENCED A DISCREPANCY WITH THE RED GEAR INTRANSIT LIGHT ILLUMINATION ON GEAR UP ACTIVATION.  GEAR WAS CYCLED DOWN AND HAD THREE GREEN LIGHTS.  AIRCRAFT RETURNED TO IAD WHERE MAINTENANCE WAS DISPATCHED AND FOUND THAT THE FILAMENT TEST RELAY HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE TEST RELAY AND PERFORMED THE REQUIRE CHECKS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
